# SDR MALA000537

- Difficulty date: August 21, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 2210 · Autopilot System
- Part: Afcs
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, I
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM MEM TO CLT AUTOPILOT CAUSED A/C TO PITCH DOWN.  CREW TURNED OFF A/P.  SUDDEN PITCH CAUSED F/A TO BE INJURED.  MAINTENANCE DEFERRED A/P UNDER THE DIRECTION OF MAINTENANCE CONTROL OVER THE PHONE.
